Browse Title Index


 
Issue Title
 
Vol 54, No 1 (2010) On the order of starlikeness and convexity of complex harmonic functions with a two-parameter coefficient condition Abstract   PDF
Agnieszka Sibelska
 
Vol 54, No 2 (2010) On the real \(X\)-ranks of points of \(\mathbb{P}^n(\mathbb{R})\) with respect to a real variety \(X\subset\mathbb{P}^n\) Abstract   PDF
Edoardo Ballico
 
Vol 65, No 1 (2011) On the zeros of polynomials and analytic functions Abstract   PDF
Roshan Lal, Susheel Kumar, Sunil Hans
 
Vol 72, No 2 (2018) On \(\ell_1\)-preduals distant by 1 Abstract   PDF
Łukasz Piasecki
 
Vol 72, No 1 (2018) Oscillation of third-order delay difference equations with negative damping term Abstract   PDF
Martin Bohner, Srinivasan Geetha, Srinivasan Selvarangam, Ethiraju Thandapani
 
Vol 69, No 1 (2015) Pattern avoidance in partial words over a ternary alphabet Abstract   PDF
Adam Gągol
 
Vol 54, No 1 (2010) Periodic solutions for second-order Hamiltonian systems with a p-Laplacian Abstract   PDF
Xingyong Zhang, Xianhua Tang
 
Vol 71, No 2 (2017) Periodic solutions of Euler-Lagrange equations with sublinear potentials in an Orlicz-Sobolev space setting Abstract   PDF
Sonia Acinas, Fernando Mazzone
 
Vol 72, No 2 (2018) Products of Toeplitz and Hankel operators on the Bergman space in the polydisk Abstract   PDF
Paweł Sobolewski
 
Vol 67, No 2 (2013) Properties of functions concerned with Caratheodory functions Abstract   PDF
Mamoru Nunokawa, Emel Yavuz Duman, Shigeyoshi Owa
 
Vol 71, No 2 (2017) Properties of modulus of monotonicity and Opial property in direct sums Abstract   PDF
Joanna Markowicz, Stanisław Prus
 
Vol 68, No 1 (2014) Properties of the determinant of a rectangular matrix Abstract   PDF
Anna Makarewicz, Piotr Pikuta, Dominik Szałkowski
 
Vol 69, No 1 (2015) Proximinality and co-proximinality in metric linear spaces Abstract   PDF
T. W. Narang, Sahil Gupta
 
Vol 67, No 2 (2013) Remarks on some recent results about polynomials with restricted zeros Abstract   PDF
M. A. Qazi
 
Vol 68, No 2 (2014) Renormings of \(c_0\) and the minimal displacement problem Abstract   PDF
Łukasz Piasecki
 
Vol 66, No 1 (2012) Resolvent and spectrum of a nonselfadjoint differential operator in a Hilbert space Abstract   PDF
Michael Gil’
 
Vol 68, No 2 (2014) Rotation indices related to Poncelet’s closure theorem Abstract   PDF
Waldemar Cieślak, Horst Martini, Witold Mozgawa
 
Vol 66, No 2 (2012) Solution of a class of the first kind singular integral equation with multiplicative Cauchy kernel Abstract   PDF
Paweł Wójcik, Michail A. Sheshko, Dorota Pylak, Paweł Karczmarek
 
Vol 69, No 2 (2015) Solution of a functional equation on compact groups using Fourier analysis Abstract   PDF
Abdellatif Chahbi, Brahim Fadli, Samir Kabbaj
 
Vol 65, No 1 (2011) Some framed \(f\)-structures on transversally Finsler foliations Abstract   PDF
Cristian Ida
 
Vol 65, No 2 (2011) Some gap power series in multidimensional setting Abstract   PDF
Józef Siciak
 
Vol 72, No 1 (2018) Some new inequalities of Hermite-Hadamard type for GA-convex functions Abstract   PDF
Sever S. Dragomir
 
Vol 71, No 1 (2017) Some properties for \(\alpha\)-starlike functions with respect to \(k\)-symmetric points of complex order Abstract   PDF
H. E. Darwish, A. Y. Lashin, S. M. Sowileh
 
Vol 67, No 2 (2013) Some results on local fields Abstract   PDF
Akram Lbekkouri
 
Vol 67, No 1 (2013) Spacelike intersection curve of three spacelike hypersurfaces in \(E_1^4\) Abstract   PDF
B. Uyar Duldul, M. Caliskan
 
101 - 125 of 151 Items << < 1 2 3 4 5 6 7 > >>